| Catalog Number |
2477-0007 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was occluded.The following information was received by the initial reporter with the following: it was reported by customer that after tubing primed and stem cell product bag spiked, cells would not advance into filter chamber.Fluid from second arm flowed into filter chamber despite being clamped.Additional clamp applied to second arm and filter chamber collapsed when attempted to open stem cell arm.